Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On a conjecture of Chabauty


Author: S. P. Wang
Journal: Proc. Amer. Math. Soc. 23 (1969), 569-572
MSC: Primary 22.50
DOI: https://doi.org/10.1090/S0002-9939-1969-0255728-6
MathSciNet review: 0255728
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22.50

Retrieve articles in all journals with MSC: 22.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0255728-6
Article copyright: © Copyright 1969 American Mathematical Society